Coset posets of infinite groups

Bux K-U, Welsch C (2020)
JOURNAL OF GROUP THEORY 23(4): 593-605.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bux, Kai-UweUniBi; Welsch, Cora
Abstract / Bemerkung
We consider the coset poset associated with the families of proper subgroups, proper subgroups of finite index and proper normal subgroups of finite index. We investigate under which conditions those coset posets have contractible geometric realizations.
Erscheinungsjahr
2020
Zeitschriftentitel
JOURNAL OF GROUP THEORY
Band
23
Ausgabe
4
Seite(n)
593-605
ISSN
1433-5883
eISSN
1435-4446
Page URI
https://pub.uni-bielefeld.de/record/2944768

Zitieren

Bux K-U, Welsch C. Coset posets of infinite groups. JOURNAL OF GROUP THEORY. 2020;23(4):593-605.
Bux, K. - U., & Welsch, C. (2020). Coset posets of infinite groups. JOURNAL OF GROUP THEORY, 23(4), 593-605. doi:10.1515/jgth-2019-0162
Bux, K. - U., and Welsch, C. (2020). Coset posets of infinite groups. JOURNAL OF GROUP THEORY 23, 593-605.
Bux, K.-U., & Welsch, C., 2020. Coset posets of infinite groups. JOURNAL OF GROUP THEORY, 23(4), p 593-605.
K.-U. Bux and C. Welsch, “Coset posets of infinite groups”, JOURNAL OF GROUP THEORY, vol. 23, 2020, pp. 593-605.
Bux, K.-U., Welsch, C.: Coset posets of infinite groups. JOURNAL OF GROUP THEORY. 23, 593-605 (2020).
Bux, Kai-Uwe, and Welsch, Cora. “Coset posets of infinite groups”. JOURNAL OF GROUP THEORY 23.4 (2020): 593-605.